# SDR YENA2018052170207

- Difficulty date: May 17, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N821JB
- Make and model: Airbus A320-232
- Aircraft serial: 5417
- Aircraft time: 23,717 hours, 7,117 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, A DIRTY SOCK ODOR & FUMES DURING CLIMB.  ISOLATED NR 1 PACK OFF,  AND ODOR WENT AWAY.   PERFORMED A NR 1 PACK BURNOUT IAW 2017-TO15C SECTION A. AIRCRAFT IS OK FOR SERVICE.
